serotonine verergert Tinnitus

Moderators: moderator, forumadmin

Johnpon
Berichten: 309
Lid geworden op: vr 14.08.2015 11:58

serotonine verergert Tinnitus

Bericht door Johnpon » vr 03.11.2017 17:08

Serotonin may worsen tinnitus.
Millions of people suffer from the constant sensation of ringing or buzzing in the ears known as tinnitus, creating constant irritation for some and severe anxiety for others. Research shows why a common antidepressant medication may worsen the condition.

Tinnitus could be worsened by antidepressant use
People with tinnitus may experience a worsening of the condition if they are being treated with selective-serotonin reuptake inhibitors, a common class of antidepressants.

The researchers used mouse models to examine the regions of the brain where sensory integration and tinnitus occur the dorsal cochlear nucleus. It was discovered that the neurons within this region of the brain, called fusiform cells, become hyperactive and hypersensitive when exposed to serotonin.


https://www.medicalnewstoday.com/articles/319077.php

Bij lareb werd hetzelfde geconstateerd!

Plaats reactie

Wie is er online

Gebruikers op dit forum: Geen geregistreerde gebruikers en 1 gast